I would really like your opinion on what may be causing my symptoms as well as what I can do to get better. I have had a diagnosis for > 7 yrs. 40 year old female with gastroparesis of unknown origin. normal colenoscopy, 2 upper endoscopies with mild espohagitis. CT scan 2 years ago showed a liver lesion and gall bladder polyps. The lesion was later diagnosed as a hemangioma and is stable for 2 years now as are the polyps( US in Jan).
I really never get "heartburn" but nausea, lightheadedness, abdominal pain...diffuse and all over, and feel as though I may pass out. All cardiac stuff has been ruled out but I feel soooooo sick. The sensation will come out of the blue and for no reason. I am on a PPI and PRN reglan, which I try not to take too often....I ended up with a high prolactin level at one point.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.